AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


CP utente FAQ Elenco Dei Membri Calendario Nuovi Posti Collegamenti Rapidi Il Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Le Traduzioni automatiche (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Gli Steroidi anabolizzanti di Discussione e Forum di Bodybuilding > Anabolic Science Section > Anabolic Science Forum

Reply
 
Strumenti Della Discussione Modalità Di Visualizzazione
Infection??
Old
  (#1)
steve0085
Utente Registrato
 
steve0085's Avatar
 
Offline
Messaggi: 701
Unirsi A Data: Maggio 2005
Posizione: FlorEeDuh
Infection?? - 07-07-2005, 10:58 PM

I did my last injection 2 days ago in the quad. It hurts more than any injection i've ever done, I can't even walk. There's a knot in my leg and a red spot about 4 inches across(circular). I'm not seeing any streaks of red so far, but I fell like shit. My temperature has gone from normal this morning to 100 tonight. Could this be an infection? and if so, will I be alright waiting til tomorrow morning to go see the doc?
   
Reply With Quote
Old
  (#2)
steve0085
Utente Registrato
 
steve0085's Avatar
 
Offline
Messaggi: 701
Unirsi A Data: Maggio 2005
Posizione: FlorEeDuh
07-07-2005, 11:30 PM

You suck Tee!!!! everybody's looking at your damn medical books instead of answering me. I'm worried here
   
Reply With Quote
Old
  (#3)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Post di: 4,130
Unirsi A Data: Febbraio 2004
Posizione: stati UNITI d'america
07-08-2005, 06:46 AM

Steve,

Sorry, but I just got back on the board. It doesnt sound too good to me. What did you inject, and how much? It could be becomming an abcess. I wouldnt let us play guessing games, I would go see a doctor asap! The rise in your temperature is what concerns me most.
   
Reply With Quote
Old
  (#4)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Post di: 4,130
Unirsi A Data: Febbraio 2004
Posizione: stati UNITI d'america
07-08-2005, 06:51 AM

Steve, I found this on a med info site.

signs that it could be an abscess:

there is a definite lump and its painful.
the lump feels warm to the touch.
the lump seems to be coming to a point at its upper surface.
the skin over the lump is reddened.
you feel unwell and perhaps have a fever-
if you have any of these things it may mean you have a proper abscess- these generally respond fastest to surgical treatment- incision and drainage or lancing.
   
Reply With Quote
Old
  (#5)
steve0085
Utente Registrato
 
steve0085's Avatar
 
Offline
Messaggi: 701
Unirsi A Data: Maggio 2005
Posizione: FlorEeDuh
07-08-2005, 08:40 AM

thanks for the help. I think I was just worried for nothing, my temperature is back to normal, and the pain has lessened quite a bit. It's still a little swolen and warm to the touch, but now it just feels like a regular injection site to me.
   
Reply With Quote
Old
  (#6)
TexasCreed
Uno Spavaldo S. O. B.
 
TexasCreed's Avatar
 
Offline
Post di: 1,317
Unirsi A Data: Ottobre 2004
Posizione: Texas
07-08-2005, 12:38 PM

you should be fine. draw a circle around the red, and if it gets bigger then go to the doctor. did u massage the injection site afterwards and if so for how long?


Disclaimer: TexasCreed non approva l'uso di Steroidi Anabolizzanti senza una prescrizione del medico. Questo è puramente per divertimento e far finta scopi.
   
Reply With Quote
Old
  (#7)
steve0085
Utente Registrato
 
steve0085's Avatar
 
Offline
Messaggi: 701
Unirsi A Data: Maggio 2005
Posizione: FlorEeDuh
07-08-2005, 01:26 PM

Citazione:
Originariamente Inviato da TexasCreed
you should be fine. draw a circle around the red, and if it gets bigger then go to the doctor. did u massage the injection site afterwards and if so for how long?
Yeah, I messaged it for like 10 minutes in the shower with the hot water on it. It bled like hell though, couldn't get it to stop. It seems like every injection hurts more than the last and the pain lasts longer and longer
   
Reply With Quote
Old
  (#8)
Zaven
Utente Registrato
 
Offline
Posts: 687
Unirsi A Data: Maggio 2005
07-09-2005, 01:26 AM

Citazione:
Originariamente Inviato da steve0085
Yeah, I messaged it for like 10 minutes in the shower with the hot water on it. It bled like hell though, couldn't get it to stop. It seems like every injection hurts more than the last and the pain lasts longer and longer
maybe the hormone is crystalizing a bit causing some irritation between your now more dense muscle fibers..............I don't know though, just a thought...
   
Reply With Quote
Old
  (#9)
SandMan-WES
ANASCI GIOVANE PISTOLA
 
SandMan-WES's Avatar
 
Offline
Messaggi: 223
Unirsi A Data: Maggio 2005
07-09-2005, 01:43 AM

What did you inject??? That stuff sounds rough as hell...
   
Reply With Quote
Old
  (#10)
Zaven
Utente Registrato
 
Offline
Posts: 687
Unirsi A Data: Maggio 2005
07-09-2005, 01:45 AM

Citazione:
Originariamente Inviato da wes
What did you inject??? That stuff sounds rough as hell...
I think he's on a test e only cycle............not sure though
   
Reply With Quote
Old
  (#11)
steve0085
Utente Registrato
 
steve0085's Avatar
 
Offline
Messaggi: 701
Unirsi A Data: Maggio 2005
Posizione: FlorEeDuh
07-09-2005, 08:55 AM

Test E 250mg. My first few injectioins went fine, hardly any pain after and the pain would go away quick, then the next few starting hurting a little bit and lasted a little longer. Now, they pretty much immobilize the body part that I shoot and it swells up big. The pain lasts for about a week and a half, don't know what is causing it. Like Zaven said, probably the crystals, maybe they've been building up from one inject to the next.
   
Reply With Quote
Old
  (#12)
SandMan-WES
ANASCI GIOVANE PISTOLA
 
SandMan-WES's Avatar
 
Offline
Messaggi: 223
Unirsi A Data: Maggio 2005
07-10-2005, 06:54 PM

Hows the site feelin today???????
   
Reply With Quote
Reply

Strumenti Della Discussione
Modalità Di Visualizzazione

Le Regole Per La Pubblicazione
Si non inviare nuove discussioni
Si non post risposte
Si non post allegati
Si non modifica il tuo post

Codice BB è Su
Faccine sono Su
[IMG] il codice è Su
Il codice HTML è Off

Forum Salto


Tutti gli orari sono GMT -4. Il tempo ora è 08:13 PM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.